Jump to content
CrazyBoards.org

RedShoes

Member
  • Posts

    0
  • Joined

  • Last visited

Profile Information

  • Gender
    female
  • Location
    Austin
  • Interests
    Music, Graphic Design, Photography... Freeing my body and mind of pharmaceuticals that have caused years of damage.

Recent Profile Visitors

86 profile views
  1. I was prescribed Cymbalta in 2014 by my rheumatologist when I got emotional in front of him because of something personal. We had been previously, and without tears, working through pain management (and diagnosis) for arm, wrist, finger pain and weakness. But when he saw me cry (that one time), he suggested Cymbalta would relieve pain “and help with emotional issues”. 
     

    At the time I would have done anything - and I trusted him. At that point I’d been to 12 - 15 various medical specialists in five years. 
     

    In 2016 my primary care doctor suggested Cymbalta can have a lot of negative side effects. Without communicating with anyone, I stopped cold turkey, just before going on a family vacation with my husbands (whole) family. *Note, these are really nice, normal people!  I became crazy y’all! I was irritable, mean, snippy. I had sort of forgotten about the Cymbalta, and started thinking I didn’t love them anymore. I took the rental car out one night and considered driving it into a building, just because of all of the rage that was inside of me. I started drinking vodka and White Russians to take the edge off. I remember coming home, at the airport, yelling at strangers for - In don’t even remember. :( 

    I finally told my husband about the Cymbalta a couple of weeks after returning home. It took a minute for it to occur to me that could be the problem. He was shocked and relieved. He said he was considering divorce!  He had me call my primary care doc right away. And I’ve been back on this crazy medication ever since. A medication I didn’t need in the first place!

    I’m desperate to ween off of this now. My rheumatologist retired in 2015, so it’s just my PCP and I. The side effects are so bad (brain fog, memory loss, blurred vision, eye pressure, hives, edema..., who knows what else!) And it does nothing for the pain anymore. 

    Anyone else have similar concerns? 
     

    Thanks you, Red

×
×
  • Create New...